# SDR 2006UALA00025

- Difficulty date: January 4, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 44,951 hours, 32,069 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE ISSUE WITH PRESSURIZATION.  MAIN OUTFLOW VALVE FAILED. REPLACED VALVE AND SYSTEM CHECKED GOOD.
